# SDR CA150409003

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 485105
- Condition: Broken
- Location: Mlg
- Part time: 5,020 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND IN RT NACELLE THE ALTERNATE RELEASE CAM ASSEMBLY BROKEN, UNIT WAS ORIGINAL TO THE ACFT WITH ONLY 5020 HOURS SINCE ENTRY INTO SERVICE.  REQUESTED FURTHER INFORMATION FROM THE OPERATOR REGARDING CONDITION OF UPLOCK CABLE WHERE IT ATTACHES TO THE UPLOCK ASSEMBLY RELASE ARM.
